HRT and Co-codamol

Home The Candida Forum Candida Questions HRT and Co-codamol

This topic contains 2 replies, has 2 voices, and was last updated by  Yvonne892 3 years, 7 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #171569

    Yvonne892
    Participant
    Topics: 1
    Replies: 1

    Hello, I am about to embark on the Candida Diet and am feeling really excited because I know this is what I have been suffering with for many years after reading this website and the forums. My one concern is that I am currently on HRT as I had a hysterectomy in 2009 and I also take regular co-codamol or paracetamol for cluster headaches (as prescribed by my doctor). So my question is can I continue taking these medications as I know my HRT is ‘estrogen’ based and the co-codamol has lactose in it 🙁 Can anyone help me with this before I start the diet on Saturday please??

    #171576

    raster
    Participant
    Topics: 104
    Replies: 6838

    Well a small amount of lactose won’t set you back very much but as far as estrogen is concerned, I don’t think anyone can positively conclude or guide you on this.

    -raster

    #171578

    Yvonne892
    Participant
    Topics: 1
    Replies: 1

    Oh that’s good to know 🙂 I don’t think I could manage very well without my HRT so I will have to try it – thank you very much for taking the time to reply to me 🙂

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘HRT and Co-codamol’ is closed to new replies.